06-04-2004, 04:44 PM #1
Can crap prop turn into estrogen easier?
I was wondering because, its been a few days back on test prop at 50mg a day running 40mg of nolva ed and .25 of l'dex ed. But after a few days my nips swelled again and I as of yesterday went to 50mg eod and upped the nolvadex to 60mg and ldex to .50 ed.
My question is since I am not the one who made the gear .. could it be crap gear that aromatizes easily .. and caused this gyno crap in the first place IN 3 WEEKS !! and even makes em abit sensitive at such a low dose even with high dose anti e's
I mean I dont wanna screw myself anymore.
Im also really REALLY angry/irratable all the time in the last 2 days since the EOD changeup.
06-04-2004, 04:47 PM #2
is it converted from syno?
06-04-2004, 05:12 PM #3
Flame me... but hell if I know... and buddy is gone for a month.
fack it .. I'm comin off!! PCT here we come.. how long for whitey? if i ran for a week?
06-04-2004, 06:04 PM #4
for PCT.....you only ran a week.....just do two weeks at 100mgs ED, you shouldnt even be shut down though.....keep taking *nolvadex * 1-2 weeks after you are done with clomid so you dont have an estrogen rebound
Last edited by whiteyk; 06-04-2004 at 06:55 PM.
06-04-2004, 06:21 PM #5
so you figure I should come off it then >>> cause running this high of novaldex and ldex is no good ..
so in 3 days since I shot today, go 100mg of clomid ed for 2 weeks
then 50mg of clomid for the 3rd week then 25 mg for the last week?
I dunno, dammit got all excited to do it again .. and I even noticed a difference in ONE WEEK.
06-04-2004, 06:55 PM #6
sorry bro typo....i feel just two weeks of clomid should be enough
06-04-2004, 08:16 PM #7
06-04-2004, 08:42 PM #8Originally Posted by Dally
oooooook, lemme draw it out
100mgs clomid 2 week
from now until 2 weeks after clomid, keep running nolvadex
06-04-2004, 08:49 PM #9
**** but thats the thing .. Idont have any except for 10 tabs.
do you think Id be better to run a higher dose and miss a few days most likely actually 40 a day I can go for 5 days or a lower dose till I get more? being that it will show most likely on friday of next week cause of shipping to canada.
thanks whitey for you help bro.
06-04-2004, 09:12 PM #10
definately order some more bro. do they still hurt?
06-04-2004, 09:34 PM #11
yah .. they didnt for the longest time .. then 4 shots in they did abiit
so i waited a day .. and shot again..
now ..they hurt.
and my shat is stolen FCK
anyways .. thanks man... this sux arse
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)